Differential and Integral Equations

Schauder estimates and existence theory for entire solutions of linear parabolic equations

Christopher Peter Mawata

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 2, Number 3 (1989), 251-274.

Dates
First available in Project Euclid: 28 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1372428796

Mathematical Reviews number (MathSciNet)
MR983679

Zentralblatt MATH identifier
0742.35030

Subjects
Primary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc.
Secondary: 35K10: Second-order parabolic equations

Citation

Mawata, Christopher Peter. Schauder estimates and existence theory for entire solutions of linear parabolic equations. Differential Integral Equations 2 (1989), no. 3, 251--274. https://projecteuclid.org/euclid.die/1372428796


Export citation